# SDR CALA0400338

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 53,703 hours, 25,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114123
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERIOR FUSELAGE SKIN BULGED WITH RIVETS POPPING AROUND LOWER TCAS ANTENNA AND A 2 INCH CRACK WAS FOUND IN SKIN FORWARD OF TCAS ANTENNA AT STA 237.  A REPAIR WAS INSTALLED IAW SRM 53-04, FIGURE 12C.
